Contraceptive implant

Posted , 2 users are following.

Megaan
2

I recently had the Contraceptive implant fitted on the 05/06 to stop my periods and for extra protection when having sex. However, at the moment I have been having lighter but darker discharge/blood, honestly I’m not sure, and I was wondering if anyone would know why this could be? Could it be old blood? As I was told that it was unlikely I’d have periods with implant and I can’t seem to find any answers online which do not include also being pregnant/ breastfeeding~ thanks 

0 likes, 3 replies

3 Replies

  • Posted

    Hey, I was on the implant and periods and things like that are diffinetly confusing but that dark blood is discharge it should be a brown colour and you will get that it's normal that replaces the periods but on the odd occasions you probably will get them but not at often as before you got the implant the discharge (dark blood) can smell but not to worry nobody can smell it butt to satisfy you get pads that have a slight scent to it and you won't smell it yourself at all just to put you at ease but don't worry about it at all x

    • Posted

      Oh okay thank you, it’s good to hear from someone who has also been through the same thing as none of my friends have had it done before- so tysm x

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

виагра отзывы

болденон

виагра таблетки купить киев